Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 240, NWS Atlanta, GA

July 7, 2022Baldwin County, Jones County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 7, 2022, 8:45 PM EDT for Baldwin County, Jones County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2022, 8:45 PM EDT (00:45 UTC)
Expired
Jul 7, 2022, 9:30 PM EDT
In force
45 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Baldwin County, GA, Jones County, GA

The radar

The Robins AFB radar (KJGX), 44 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.8 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2022-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1383 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2022-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1383 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1513 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

026 
WUUS52 KFFC 080045
SVRFFC
GAC009-169-080130-
/O.NEW.KFFC.SV.W.0240.220708T0045Z-220708T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
845 PM EDT Thu Jul 7 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Baldwin County in central Georgia...
  Central Jones County in central Georgia...

* Until 930 PM EDT.

* At 845 PM EDT, a severe thunderstorm was located over Haddock, or
  near Gray, and is nearly stationary.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Gray, Bradley, Wayside, Browns Crossing, Haddock, Clinton and
  Jarrell Plantation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3302 8330 3291 8368 3292 8370 3295 8370
      3295 8371 3296 8371 3298 8372 3300 8372
      3301 8373 3302 8372 3305 8374 3306 8374
      3315 8332
TIME...MOT...LOC 0045Z 192DEG 1KT 3305 8345 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
561 
WWUS52 KFFC 080127
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
927 PM EDT Thu Jul 7 2022

GAC009-169-080136-
/O.EXP.KFFC.SV.W.0240.000000T0000Z-220708T0130Z/
Baldwin GA-Jones GA-
927 PM EDT Thu Jul 7 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BALDWIN AND
CENTRAL JONES COUNTIES WILL EXPIRE AT 930 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds and heavy rain are still
possible with this thunderstorm.

LAT...LON 3302 8330 3291 8368 3292 8370 3295 8370
      3295 8371 3296 8371 3298 8372 3300 8372
      3301 8373 3302 8372 3305 8374 3306 8374
      3315 8332
TIME...MOT...LOC 0126Z 192DEG 1KT 3306 8345 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 2:59 PM EDT, 5 hours 46 minutes earlier.

Area forecast discussion, Jul 7, 2:59 PM EDT, 5 hours 46 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
259 PM EDT Thu Jul 7 2022

...Afternoon Area Forecast Discussion...

.SHORT TERM /Tonight through Friday Night/...

It's groundhog day all over again! By and large, a near carbon copy
of yesterday's conditions are present again today, with isolated to
scattered showers and thunderstorms ongoing across much of north and
central GA. Despite fairly widespread and long-lived convective
activity yesterday (and well into this morning), with no real source
of airmass modification, conditions were able to recover back to
soupy and unstable.

A mid-level ridge has presided over the pattern in the southeast for
the better part of the last month, but its center has begun to
retrograde back across the Desert southwest. As the eastern edge of
the ridge becomes the dominant flow branch, the southeast is placed
under deep but weak northwesterly flow. Such abundant subsidence has
helped to suppress widespread convective development, but has also
served to further convolute pinpointing where development will
occur. Any weak disturbance traversing our ridge setup will locally
enhance convective development, and it is possible that we see some
organization of storms into clusters, aided by both their own cold
pools and any remnant outflow boundaries from other Ridge Rider
activity. Owing to the position of the Bermuda High along the
Carolina coast, our steady plume of Gulf moisture will stagnate
PWATs in the 2-2.25" range to round out the work week. Analyzed
SBCAPE was already approaching 3000 J/kg on the 12Z sounding this
morning, and yesterday's 00Z sounding revealed upwards of 5000 J/kg
MUCAPE after convective temperatures were reached. All this to say,
conditions are more than sufficient to support explosive initial
upward pulses, and water-loaded downdrafts will increase the risk
for damaging wind gusts as cores collapse. A Slight Risk has been
analyzed by the SPC along and east of a line from Rome to Atlanta to
Eatonton, with a Marginal Risk in place for the remainder of the
CWA for the threat of strong to damaging winds.

Dewpoints across south central Georgia have held fairly steady in
the mid-70s (gross). As such, heat index values forecasted to peak
in the 105-108F range today have prompted a Heat Advisory to be
issued across almost the entire CWA through 7 PM. Heating may be
punctuated across portions of central Georgia as a result of
thunderstorm activity, but any clearing following storm dissipation
will result in even more oppressive dewpoints despite potentially
cooler temperatures.

96

.LONG TERM /Saturday through Thursday/...

Convection Friday evening will likely linger into the overnight
hours through early Saturday morning across the area. For Saturday,
expect another day of diurnally driven convection during the
afternoon across the area. Additionally, shortwave perturbations and
the unchanged tropical airmass may aid in further organization of
storms during the afternoon resulting in the potential for gusty
winds and locally heavy rainfall especially with any training or
slow moving storms. A more prominent shortwave rounding the base of
a broader trough across the far NE CONUS/SE Canada and attendant
surface cold front are forecast to push southward towards the area
late Saturday into Sunday. This will bring yet another increase in
showers and thunderstorms to the area during that timeframe. Upper
level ridging will retrograde back west, and given the transition to
more northwesterly flow aloft, this will make way for a little bit
better influence from upper dynamics to push this surface feature
through much of the forecast area and stalling across portions of
south GA. Global guidance remains consistent with the timing and
location of this feature at this time.

We may see some lingering precipitation back behind the front,
particularly in the vicinity of it. This front will also be the
focus for any activity through the remainder of the day on Sunday.
It looks as though we can expect lower precipitation chances and a
brief respite in the heat and humidity for a few days thanks to some
drier air working its way into the region. Diurnal PoPs will still
be possible on Monday through Wednesday as is typical for
summertime. Beyond this, guidance starts to diverge as far as upper
level pattern.

07

&&

.AVIATION...
18Z Update...
VFR conditions to continue through the period. Isolated to
scattered SHRA/TSRA has initiated across the area and will likely
continue well into the evening with such an unstable airmass in
place. A TEMPO for TSRA and VRB gusts for ATL is valid 19-23Z,
with VCSH through 4Z to attempt to capture lingering convection.
Winds will be primarily from the W/NW at less than 10 kts through
the TAF period and nearly calm overnight. Potential for MVFR cigs
and patchy MVFR vsbys in the morning depending on where axis of
heavy rain falls. SHRA/TSRA chances to pick back up once again
around 17-18Z tomorrow.

//ATL Confidence...18Z Update...
Medium confidence potential morning MVFR cigs/vsbys.
High confidence all other elements.

96

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          74  95  75  94 /  40  60  50  70
Atlanta         75  93  76  91 /  40  60  50  70
Blairsville     68  89  69  87 /  30  60  50  80
Cartersville    73  93  74  93 /  40  60  50  70
Columbus        77  93  76  94 /  30  60  50  70
Gainesville     74  93  75  92 /  40  60  50  80
Macon           75  94  75  95 /  30  60  50  70
Rome            75  94  75  95 /  40  60  50  80
Peachtree City  74  93  73  91 /  30  60  50  70
Vidalia         76  93  76  94 /  30  60  50  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM EDT this evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...DeKalb...Dodge...Dooly...Douglas...Emanuel...Fayette...
Floyd...Forsyth...Glascock...Gordon...Greene...Gwinnett...Hall...
Hancock...Haralson...Harris...Heard...Henry...Houston...
Jackson...Jasper...Jefferson...Johnson...Jones...Lamar...
Laurens...Macon...Madison...Marion...Meriwether...Monroe...
Montgomery...Morgan...Murray...Muscogee...Newton...North
Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Troup...Twiggs...Upson...Walker...Walton...
Warren...Washington...Webster...Wheeler...Whitfield...Wilcox...
Wilkes...Wilkinson.

&&

SHORT TERM...96
LONG TERM....07
AVIATION...96
Hazardous weather outlook, Jul 7, 10:49 AM EDT, 9 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1049 AM EDT Thu Jul 7 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081500-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1049 AM EDT Thu Jul 7 2022

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms will be possible today into tonight
across north and central Georgia. Some strong to isolated severe
storms are possible with the primary hazards of damaging wind
gusts, locally heavy rainfall that could lead to flash flooding
and frequent lightning.

A heat advisory is in effect for all but the mountainous areas of
north and central Georgia. Heat indices between 105 and 109 will
be possible. Please use caution when exercising or working
outdoors and take frequent breaks.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Additional Heat Advisories could be warranted across portions of
the area Friday and Saturday.

Scattered thunderstorms will be possible each afternoon and
evening. Some storms could become strong to severe with damaging
winds, locally heavy rainfall, and frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jul 7, 6:30 PM EDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
630 PM EDT Thu Jul 7 2022

GAZ076-072315-
Jefferson GA-
630 PM EDT Thu Jul 7 2022

...A strong thunderstorm will impact portions of northeastern
Jefferson County through 715 PM EDT...

At 630 PM EDT, a strong thunderstorm was over Wrens, or 11 miles east
of Gibson, moving east at 15 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Louisville, Wrens, Stapleton, Matthews, Stellaville and Stapletons
Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3311 8228 3307 8229 3304 8229 3301 8246
      3309 8254 3322 8251 3331 8238 3331 8234
      3330 8231 3327 8229 3327 8226 3323 8223
TIME...MOT...LOC 2230Z 252DEG 12KT 3320 8240

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 7, 7:15 PM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
715 PM EDT Thu Jul 7 2022

GAZ048-057>059-080000-
Butts GA-Jasper GA-Newton GA-Henry GA-
715 PM EDT Thu Jul 7 2022

...A strong thunderstorm will impact portions of southeastern Henry,
central Butts, northwestern Jasper and southern Newton Counties
through 800 PM EDT...

At 715 PM EDT, a strong thunderstorm was over Rocky Plains, or 10
miles southwest of Covington, moving southeast at 10 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
McDonough, Covington, Jackson, Locust Grove, Oxford, Porterdale,
Flovilla, Mansfield, Jenkinsburg, Stewart, Blacksville, Turtle Cove,
Ola, Worthville, Starrsville, Calvin, Eudora, North Alcovy,
Fincherville and Oak Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3353 8406 3354 8405 3353 8405 3353 8404
      3356 8401 3362 8389 3357 8377 3342 8366
      3330 8374 3322 8388 3333 8407 3346 8422
TIME...MOT...LOC 2315Z 314DEG 10KT 3348 8396

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 7, 8:05 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
805 PM EDT Thu Jul 7 2022

GAZ059-060-072-073-080030-
Putnam GA-Baldwin GA-Jones GA-Jasper GA-
805 PM EDT Thu Jul 7 2022

...A strong thunderstorm will impact portions of northwestern
Baldwin, southwestern Putnam, northeastern Jones and southeastern
Jasper Counties through 830 PM EDT...

At 804 PM EDT, a strong thunderstorm was near Willard, or 7 miles
east of Monticello, moving southeast at 30 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Eatonton, Monticello, Shady Dale, Ethridge, Central Georgia
Experiment Stn, Hillsboro, Resseaus Crossroads, Stanfordville,
Warfield, Adgateville, Blountsville and Willard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3326 8378 3336 8370 3345 8356 3329 8328
      3315 8336 3309 8351
TIME...MOT...LOC 0004Z 315DEG 26KT 3332 8355

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 7, 8:07 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
807 PM EDT Thu Jul 7 2022

GAZ103-104-080030-
Sumter GA-Webster GA-
807 PM EDT Thu Jul 7 2022

...A strong thunderstorm will impact portions of southeastern Webster
and southwestern Sumter Counties through 830 PM EDT...

At 807 PM EDT, a strong thunderstorm was near Croxton Crossroads, or
10 miles southeast of Preston, moving southeast at 15 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Plains, Sumter, Centerpoint, Dumas, Maddox and Croxton Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3197 8444 3193 8445 3192 8451 3204 8458
      3205 8437 3201 8421 3192 8411 3192 8434
      3187 8434
TIME...MOT...LOC 0007Z 312DEG 14KT 3197 8439

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 7, 8:22 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
822 PM EDT Thu Jul 7 2022

GAZ093>095-080045-
Macon GA-Peach GA-Houston GA-
822 PM EDT Thu Jul 7 2022

...A strong thunderstorm will impact portions of east central Macon,
southeastern Peach and Houston Counties through 845 PM EDT...

At 821 PM EDT, a strong thunderstorm was over Meadowdale, or over
Perry, moving southeast at 15 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Perry, Warner Robins, Hayneville, Meadowdale, Sand Bed, Houston Lake,
Grovania, Elko, Grove Park, Moss Oak, Henderson, Kathleen, Klondike
and Clinchfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3230 8376 3234 8386 3243 8390 3256 8376
      3257 8363 3243 8350 3229 8362
TIME...MOT...LOC 0021Z 312DEG 14KT 3245 8377

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Local storm report, Jul 7, 8:28 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
828 PM EDT THU JUL 07 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     4 W HOG MOUNTAIN        34.05N  83.99W
07/07/2022                   GWINNETT           GA   SOCIAL MEDIA

            TWO TREES DOWN AT APALOOSA LN AND IVY CREEK RD

&&

EVENT NUMBER FFC2200786

CH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:05 PM EDTSpecial Weather StatementFFCJasper, Putnam25 min
Jul 7, 8:07 PM EDTSpecial Weather StatementFFCSumter23 min
Jul 7, 8:22 PM EDTSpecial Weather StatementFFCHouston23 min
Jul 7, 8:47 PM EDTSpecial Weather StatementFFCHouston, Macon28 min
Jul 7, 9:05 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones25 min
Jul 7, 9:32 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Wilkinson28 min
Jul 7, 11:42 PM EDTSpecial Weather StatementFFCHeard33 min
Jul 8, 4:20 AM EDTHeat AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 82 more15 hr
Jul 8, 5:39 AM EDTRiver Flood WarningFFCGwinnett8 hr
Jul 8, 10:05 AM EDTSpecial Weather StatementFFCWilcox25 min
Jul 8, 11:49 AM EDTSpecial Weather StatementFFCDodge26 min
Jul 8, 12:56 PM EDTSpecial Weather StatementFFCUpson34 min
Jul 8, 1:10 PM EDTSpecial Weather StatementFFCBibb35 min
Jul 8, 1:33 PM EDTSpecial Weather StatementFFCBibb27 min
Jul 8, 1:56 PM EDTSpecial Weather StatementFFCLamar34 min
Jul 8, 2:01 PM EDTSpecial Weather StatementFFCButts29 min
Jul 8, 2:06 PM EDTSpecial Weather StatementFFCTroup24 min
Jul 8, 2:09 PM EDTSpecial Weather StatementFFCLamar36 min
Jul 8, 2:17 PM EDTSpecial Weather StatementFFCPulaski28 min
Jul 8, 2:38 PM EDTSpecial Weather StatementFFCLamar37 min
Jul 8, 2:54 PM EDTSpecial Weather StatementFFCWashington36 min
Jul 8, 3:12 PM EDTSpecial Weather StatementFFCWilkinson33 min
Jul 8, 3:15 PM EDTSpecial Weather StatementFFCMacon, Taylor30 min
Jul 8, 3:16 PM EDTSpecial Weather StatementFFCUpson29 min
Jul 8, 3:32 PM EDTSevere Thunderstorm WarningFFCMacon, Marion, Schley, Taylor28 min
Jul 8, 3:36 PM EDTSpecial Weather StatementFFCWilkinson24 min
Jul 8, 3:42 PM EDTSpecial Weather StatementFFCEmanuel33 min
Jul 8, 3:46 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen29 min
Jul 8, 3:56 PM EDTSpecial Weather StatementFFCMarion, Schley34 min
Jul 8, 4:00 PM EDTSpecial Weather StatementFFCPeach30 min
Jul 8, 4:01 PM EDTSevere Thunderstorm WarningFFCEmanuel, Treutlen29 min
Jul 8, 4:11 PM EDTSpecial Weather StatementFFCMacon34 min
Jul 8, 4:17 PM EDTSpecial Weather StatementFFCTreutlen28 min
Jul 8, 4:31 PM EDTSpecial Weather StatementFFCSchley, Sumter29 min
Jul 8, 4:42 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Treutlen33 min
Jul 8, 4:47 PM EDTSpecial Weather StatementFFCWilcox28 min
Jul 8, 5:00 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wheeler, Wilcox45 min
Jul 8, 5:24 PM EDTSpecial Weather StatementFFCStewart36 min
Jul 8, 5:43 PM EDTSpecial Weather StatementFFCJeff Davis32 min
Jul 8, 5:50 PM EDTSpecial Weather StatementFFCBanks25 min
Jul 8, 5:57 PM EDTSpecial Weather StatementFFCJackson33 min
Jul 8, 6:09 PM EDTSpecial Weather StatementFFCPolk36 min
Jul 8, 6:38 PM EDTSpecial Weather StatementFFCChattooga37 min
Jul 8, 7:05 PM EDTSpecial Weather StatementFFCCobb25 min
Jul 8, 7:21 PM EDTSpecial Weather StatementFFCDade24 min
Jul 8, 7:22 PM EDTSpecial Weather StatementFFCFannin38 min
Jul 8, 7:40 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield35 min
Jul 8, 7:43 PM EDTSpecial Weather StatementFFCForsyth32 min
Jul 8, 7:46 PM EDTSpecial Weather StatementFFCUnion29 min
Jul 8, 7:52 PM EDTSevere Thunderstorm WarningFFCFannin, Union23 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.